FAQs ABOUT LOFEN GEL
Can I use LOFEN GEL if I am taking paracetamol?
It is safe to use LOFEN GEL with paracetamol, but this does not necessarily mean no interactions exist. Consult your doctor before taking any other medicine with LOFEN GEL, especially other similar painkillers (NSAIDs).
What if I forget to apply a dose of LOFEN GEL?
If you forget to apply a dose of LOFEN GEL, do it as soon as you remember. However, omit that dose if it's almost time for the next one. Do not apply a double quantity of LOFEN GEL to make up for the missed dose.
Can I stop using LOFEN GEL on my own?
LOFEN GEL treatment can be stopped at any time, without requiring special care. However, you may feel pain or swelling in the affected area again. If you have any further queries on the use of this medicine, ask your doctor.
Is LOFEN GEL safe to use in asthmatic patients?
LOFEN GEL should be used with caution if you have or ever had asthma. Consult your doctor for advice. Your doctor will determine a proper dose of LOFEN GEL or select a suitable alternative treatment for you according to your condition.
Can LOFEN GEL be used during pregnancy?
LOFEN GEL must not be used during the last 3 months of pregnancy, as it could harm your unborn baby or cause problems at delivery. It should only be used under medical advice during the first 6 months of pregnancy and the dose and duration should be kept as small as possible. If you are pregnant, think you may be pregnant or are planning for a baby, consult your doctor before using it.
What if I accidentally swallow LOFEN GEL?
If you or anyone else accidentally swallow LOFEN GEL, see your doctor immediately or go to your nearest hospital. Take your medicine with you for the doctor to know what you’ve ingested.